Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two-dimensional representations of uniform algebras


Authors: Takahiko Nakazi and Katsutoshi Takahashi
Journal: Proc. Amer. Math. Soc. 123 (1995), 2777-2784
MSC: Primary 46J10; Secondary 47A20
DOI: https://doi.org/10.1090/S0002-9939-1995-1257120-X
MathSciNet review: 1257120
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every two-dimensional representation of a uniform algebra has a dilation, which extends the result by Paulsen. We also prove some dilation result for a representation of the disk algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 47A20

Retrieve articles in all journals with MSC: 46J10, 47A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1257120-X
Keywords: Uniform algebra, representation, dilation, contraction of class $ {C_0}$
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society